Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Burning sensation and tingling in the pelvic area after using bath salts. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I just got out of a bath with bath salts, and my butt/pelvic area is tingling, almost burning sensation. Are they related?
Posted Sun, 22 Apr 2012 in General Health
Answered by Dr. Robert Galamaga 1 hour later
Hello and thanks for the query.

It is likely that the sensation you are experiencing is related to the bath salts. Those areas of your body can be extremely sensitive to fragrance enhanced products or to salts.

Depending on how long you spent in the bath, the sensation of tingling may present itself to you. If you were only in the tub a short time you may consider changing the brand of the salts which you use as it is likely you have sensitivity to one of the ingredients.

Let me reassure you also, that the symptoms you have experienced are not worrisome or life threatening and they should slowly resolve over the next 8 to 12 hours. Keep an eye out, for a rash or some other sign of allergy as well.

I thank you again for the query and hope my response has served to be helpful. If you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor